Alert archive / Texas / Flash Flood Watches in 2008

Flash Flood Watch 3, NWS Austin/San Antonio, TX

August 5, 20086 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Aug 5, 2008, 4:45 AM CDT for 6 counties in Texas. It took effect at Aug 5, 2008, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Aug 5, 2008, 4:45 AM CDT (09:45 UTC)
In effect from
Aug 5, 2008, 10:00 AM CDT
Expired
Aug 5, 2008, 9:15 PM CDT
In force
11 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Bastrop County, TX, Burnet County, TX, Fayette County, TX, Lee County, TX, Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
2835 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KEWX 050945
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 AM CDT TUE AUG 5 2008

...TROPICAL STORM EDOUARD EXPECTED TO TRACK NEAR WATCH AREA
TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT...

.THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE LANDFALL
ALONG THE TEXAS..LOUISIANA BORDER AROUND MIDDAY TODAY.  IT WILL
CONTINUE MOVING WEST NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS
AND INTO SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM
IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF 
SOUTH CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY
RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO
5 INCHES POSSIBLE.

TXC021-053-287-453-491-051745-
/O.NEW.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-LEE-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...GIDDINGS...AUSTIN...
GEORGETOWN
445 AM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS...
  INCLUDING THE FOLLOWING COUNTIES...BASTROP...BURNET...LEE...
  TRAVIS AND WILLIAMSON.

* FROM THIS EVENING THROUGH WEDNESDAY MORNING

* THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE
  LANDFALL ALONG THE TEXAS..LOUISIANA BORDER AROUND MIDDAY TODAY.
  ON ITS WEST NORTHWEST TRACK..IT WILL CROSS SOUTHEAST TEXAS AND
  INTO SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS
  CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH
  CENTRAL TEXAS LATE TONIGHT. WARM CORE TROPICAL SYSTEMS TYPICALLY
  PRODUCE VERY HEAVY RAINS NEAR THEIR CENTER AS CLOUD TOPS COOL
  DURING THE LATE NIGHT HOURS. AS A RESULT..THIS WILL LIKELY BRING
  HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS
  OF 2 TO 5 INCHES POSSIBLE.

* PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE
  LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF
  EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS.
  BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
  THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT
  QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN AREAS
  SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
4 follow-up statements
000 
WGUS64 KEWX 051040 AAA
FFAEWX

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 AM CDT TUE AUG 5 2008

...TROPICAL STORM EDOUARD EXPECTED TO TRACK NEAR WATCH AREA
TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT...

.THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE
LANDFALL ALONG THE UPPER TEXAS COAST THIS MORNING. IT WILL CONTINUE
MOVING WEST NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO
SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS
CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH
CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS
OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES
POSSIBLE.

TXC021-053-287-453-491-051845-
/O.CON.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-LEE-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...GIDDINGS...AUSTIN...
GEORGETOWN
540 AM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  COUNTIES...BASTROP...BURNET...LEE...TRAVIS AND WILLIAMSON.

* FROM THIS EVENING THROUGH WEDNESDAY MORNING

* THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE
  LANDFALL ALONG THE UPPER TEXAS COAST THIS MORNING. ON ITS WEST
  NORTHWEST TRACK..IT WILL CROSS SOUTHEAST TEXAS AND INTO SOUTH
  CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS CURRENTLY
  EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS
  LATE TONIGHT. WARM CORE TROPICAL SYSTEMS TYPICALLY PRODUCE VERY
  HEAVY RAINS NEAR THEIR CENTER AS CLOUD TOPS COOL DURING THE LATE
  NIGHT HOURS. AS A RESULT..THIS WILL LIKELY BRING HEAVY RAINS
  OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5
  INCHES POSSIBLE.

* PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE 
  LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF 
  EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. 
  BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE 
  THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
  ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN 
  AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000
WGUS64 KEWX 051500
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1000 AM CDT TUE AUG 5 2008

...TROPICAL STORM EDOUARD EXPECTED TO TRACK NEAR WATCH AREA
TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT...

.THE CENTER OF TROPICAL STORM EDOUARD MADE LANDFALL ALONG THE
UPPER TEXAS COAST EARLIER THIS MORNING. IT WILL CONTINUE TO MOVE
WEST-NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH
CENTRAL TEXAS LATE THIS AFTERNOON. THE CORE OF THE STORM IS
CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH
CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS
OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES
POSSIBLE.

TXC149-052300-
/O.EXA.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE-
INCLUDING THE CITY OF...LA GRANGE
1000 AM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED
THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL 
  TEXAS...INCLUDING THE FOLLOWING COUNTY...FAYETTE.

* FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* THE CENTER OF TROPICAL STORM EDOUARD MADE LANDFALL ALONG THE
  UPPER TEXAS COAST EARLIER THIS MORNING. IT WILL CONTINUE TO MOVE
  WEST-NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH
  CENTRAL TEXAS LATE THIS AFTERNOON. THE CORE OF THE STORM IS
  CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH
  CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS
  OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5
  INCHES POSSIBLE.

* PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE 
  LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF 
  EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. 
  BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE 
  THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... 
  ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN 
  AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$

TXC021-053-287-453-491-052300-
/O.CON.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-LEE-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...GIDDINGS...AUSTIN...
GEORGETOWN
1000 AM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  COUNTIES...BASTROP...BURNET...LEE...TRAVIS AND WILLIAMSON.

* FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* THE CENTER OF TROPICAL STORM EDOUARD MADE LANDFALL ALONG THE
  UPPER TEXAS COAST EARLIER THIS MORNING. IT WILL CONTINUE TO MOVE
  WEST-NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH
  CENTRAL TEXAS LATE THIS AFTERNOON. THE CORE OF THE STORM IS
  CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH
  CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS
  OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5
  INCHES POSSIBLE.

* PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE 
  LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF 
  EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. 
  BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE 
  THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... 
  ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN 
  AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 052039
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT TUE AUG 5 2008

...TROPICAL DEPRESSION EDOUARD EXPECTED TO TRACK NEAR WATCH AREA
TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT...

.TROPICAL DEPRESSION EDOUARD WILL CONTINUE TO MOVE WEST-NORTHWEST
TOWARD CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. THE CORE OF THE
SYSTEM IS CURRENTLY EXPECTED TO TRACK ACROSS THE NORTHEAST
CORRIDOR OF SOUTH CENTRAL TEXAS THROUGH EARLY WEDNESDAY MORNING.
THIS WILL BRING PERIODS OF RAIN...HEAVY AT TIMES...TO THE WATCH
AREA TONIGHT THROUGH WEDNESDAY MORNING. AVERAGE RAINFALL TOTALS OF
1 TO 3 INCHES WITH ISOLATED TOTALS UP TO 5 INCHES POSSIBLE OVER
THE NEXT 24 HOURS.

TXC021-053-149-287-453-491-060500-
/O.CON.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-FAYETTE-LEE-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE...
GIDDINGS...AUSTIN...GEORGETOWN
339 PM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  COUNTIES...BASTROP...BURNET...FAYETTE...LEE...TRAVIS AND 
  WILLIAMSON.

* FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* TROPICAL DEPRESSION EDOUARD WILL CONTINUE TO MOVE WEST-NORTHWEST
  TOWARD CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. THE CORE OF
  THE SYSTEM IS CURRENTLY EXPECTED TO TRACK ACROSS THE NORTHEAST
  CORRIDOR OF SOUTH CENTRAL TEXAS THROUGH EARLY WEDNESDAY MORNING.
  THIS WILL BRING PERIODS OF RAIN...HEAVY AT TIMES...TO THE WATCH
  AREA TONIGHT THROUGH WEDNESDAY MORNING. AVERAGE RAINFALL TOTALS
  OF 1 TO 3 INCHES WITH ISOLATED TOTALS UP TO 5 INCHES POSSIBLE
  OVER THE NEXT 24 HOURS.

* PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE 
  LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF 
  EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. 
  BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE 
  THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... 
  ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN 
  AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. 

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

$$
000 
WGUS64 KEWX 060215
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 PM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH HAS BEEN CANCELLED...

TXC021-053-149-287-453-491-060315-
/O.CAN.KEWX.FF.A.0003.000000T0000Z-080806T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-BURNET-FAYETTE-LEE-TRAVIS-WILLIAMSON-
INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE...
GIDDINGS...AUSTIN...GEORGETOWN
915 PM CDT TUE AUG 5 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN
CANCELLED. THE POORLY DEFINED CENTER OF TROPICAL DEPRESSION EDOUARD
WAS LOCATED NORTHWEST OF HUNTSVILLE MOVING WEST NORTHWEST. THE CORE
RAINS ASSOCIATED WITH THE TROPICAL DEPRESSION WILL PASS TO THE NORTH
OF SOUTH CENTRAL TEXAS

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 5, 4:13 AM CDT, 32 minutes earlier.

Area forecast discussion, Aug 5, 4:13 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 AM CDT TUE AUG 5 2008

.DISCUSSION...
WESTWARD MOVING RAIN BANDS WILL BEGIN PUSHING THROUGH EASTERN PORTIONS
OF THE CWA BY THIS AFTERNOON AS TROPICAL STORM EDOUARD STRIKES THE
UPPER TEXAS COAST THIS EVENING. THE CENTER SHOULD MOVE INTO THE
HOUSTON CWA LATE TODAY..AND INTO SOUTH CENTRAL AND CENTRAL TEXAS BY
LATE TONIGHT. OUR MAIN CONCERN FOR TONIGHT IS EXACTLY WHERE THAT
CENTER CORE WILL LIE DURING THE EARLY MORNING HOURS. THAT IS WHERE
THE POTENTIAL FOR TORRENTIAL RAINFALL AND RESULTANT FLOODING WILL
EXIST. DUE TO THE UNCERTAINTIES OF THE EVENTUAL STORM TRACK..OUR
BEST ESTIMATE IS THAT WELL BE ON THE SOUTHERN PERIPHERY OF A BAND
OF HEAVY RAINS TO MOVE NORTHEAST FROM SOUTHERN LEE COUNTY NORTHEAST
THROUGH WILLIAMSON TO BURNET COUNTY. WELL BE A LITTLE LIBERAL ON
THE FLASH FLOOD WATCH DUE TO MODEL UNCERTAINTIES AND TAKE IN THOSE
COUNTIES (INCLUDING TRAVIS) JUST SOUTH OF THE ANTICIPATED HEAVY RAIN
BAND AS WELL.

THE STORM WILL MOVE INTO WEST CENTRAL TEXAS WEDNESDAY BEFORE
DISSIPATING WITH THE ATTENDANT UPPER WAVE MOVING WEST OF THE
REGION WEDNESDAY NIGHT. RIDGING BUILDS BACK INTO THE REGION THURSDAY
THROUGH MONDAY WITH TEMPERATURES GRADUALLY TO SLIGHTLY ABOVE
NORMAL LEVELS AS THE ATMOSPHERE DRIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              95  76  89  74  95 /  40  90  50  10  10
AUSTIN BERGSTROM INTL AIRPORT  94  73  91  71  96 /  50  90  50  10  10
DEL RIO INTL AIRPORT          102  75  97  76  96 /  20  20  30  10  10
SAN ANTONIO INTL AIRPORT       95  74  91  74  94 /  30  50  40  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR
THE FOLLOWING COUNTIES: BASTROP...BURNET...LEE...TRAVIS...
WILLIAMSON.

WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR THE
FOLLOWING COUNTIES: BASTROP...BURNET...FAYETTE...LEE...TRAVIS...
WILLIAMSON.

&&

02/18
Hazardous weather outlook, Aug 4, 5:27 AM CDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT MON AUG 4 2008

TXZ171>173-183>194-202>209-217>225-228-051100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT MON AUG 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRENGTHENING TROPICAL STORM EDOUARD...CURRENTLY OVER THE
NORTHERN GULF OF MEXICO...WILL TRACK WEST-NORTHWEST TO NEAR THE
UPPER TEXAS COAST BY EARLY TUESDAY MORNING. THE NATIONAL
HURRICANE CENTER IS MONITORING THIS SYSTEM...AND IT COULD REACH
HURRICANE STRENGTH BEFORE LANDFALL. STAY TUNED TO THE LATEST
INFORMATION FROM THE NATIONAL HURRICANE CENTER.

STRONG WINDS NEAR TROPICAL STORM FORCE WILL BE POSSIBLE EAST OF
THE I-35 CORRIDOR BY LATE TUESDAY. THE FORECAST TRACK OF EDOUARD
COULD ALSO CREATE FAVORABLE CONDITIONS FOR LOCALLY HEAVY RAINFALL
AMOUNTS OF 3-6 INCHES...AND A BRIEF THREAT FOR TORNADOES LATE
TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON INTO WEDNESDAY.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 5:15 AM CDTWind AdvisoryEWXBastrop, Burnet, Fayette, Lee, Travis, Williamson10 hr

Nearby

Flash Flood Watches in Texas, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.